Open Access
Translator Disclaimer
March 2001 Asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity
Ken-ichi Kamo, Hiroyuki Usami
Hiroshima Math. J. 31(1): 35-49 (March 2001). DOI: 10.32917/hmj/1151511146

Abstract

We give asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations. We obtain further the uniqueness of positive decaying solutions.

Citation

Download Citation

Ken-ichi Kamo. Hiroyuki Usami. "Asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity." Hiroshima Math. J. 31 (1) 35 - 49, March 2001. https://doi.org/10.32917/hmj/1151511146

Information

Published: March 2001
First available in Project Euclid: 28 June 2006

zbMATH: 0997.34038
MathSciNet: MR1820693
Digital Object Identifier: 10.32917/hmj/1151511146

Subjects:
Primary: 34D05
Secondary: 34E05

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.31 • No. 1 • March 2001
Back to Top